Location of Repository

ANTIBIOTIC ANAPHYLAXIS

By Jason E. Farber, Joseph Ross and George Stephens

Abstract

Anaphylactic reactions following the injection of penicillin or other antibiotics have increased greatly during the past several years. These untoward reactions to penicillin were infrequent during the first nine years of penicillin therapy and there can be no doubt that hypersensitivity to these drugs is developing in many people. Therefore promiscuous use of them is to be condemned. It is safer not to use antibiotics parenterally in patients with allergic conditions such as bronchial asthma. The further use of a particular antibiotic should be avoided if the patient has previously shown any hypersensitivity to that drug

Topics: Articles
OAI identifier: oai:pubmedcentral.nih.gov:1532096
Provided by: PubMed Central
Download PDF:
Sorry, we are unable to provide the full text but you may find it at the following location(s):
  • http://www.pubmedcentral.nih.g... (external link)
  • Suggested articles


    To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.